| Model Number |
11059728 |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Free or Unrestricted Flow (2945)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
06/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the product be received for evaluation.Patient demographics requested however not provided.
Event or Problem Description
It was reported that when the tubing was taped in place, the user noticed a bend causing a kink in the set with no flow.Although requested there was no additional event details/product information provided.